# SDR DHL2008F00008

- Difficulty date: June 10, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING UPPER LEADING EDGE WS 507 AFT CORNER OF HOOK CUT OUT IS CRACKED.  REMOVED HOOK SEAL IAW B727 SRM 51-30-2.  STOP DRILLED CRACK DIMENSION .250 IAW B727 SRM 51-10-1.  CUT OUT STRAP DIMENSION 7.875" X 1.875" IAW B727 SRM 57-30-4 FIG 9.  FABRICATED PLATE REPAIR USING 301 1/2 HD 1/2 .025 DIMENSION 7.875" X 4.5" PO 9006497, ONE FILLER USING 301 1/2 HD .040 DIMENSION 7.875" X 1.875" PO 9006904, TWO BACKING STRAPS USING 2024-T3 .063 PO 9006767 DIMENSION 1.25" X .625" IAW B727 SRM 57-30-4 FIG 9.  TREATED AND PRIMED REPAIR PARTS IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B727 SRM 51-30-2 AND 57-30-4 FIG 9.  INSTALLED HOOK SEAL IAW B727 SRM 51-30-2 AND MM 51-30-51.  (A)
